Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Discord Now Fully Linked With 420chan IRC

Strange neurological? symptoms.

Reply
- Tue, 07 Feb 2017 16:56:17 EST 39v+WOTS No.54747
File: 1486504577897.jpg -(2139068B / 2.04MB, 4608x3456) Thumbnail displayed, click image for full size. Strange neurological? symptoms.
I'll try to keep things short.
>Went into hospital around the 10th jan, had been taking large doses of benzos as well as drinking heavily (10mg alprazolam or equivalent and 500ml whiskey if I had no benzos/on top of the benzos) and taking benzos.
>Had been vomiting violently for a week prior, 20 times or more per day. I was trying to control it with ondansetron and cyclizine together (4mg/50mg 4x daily), they didn't do anything.
>Got prescribed a four day taper of Librium reducing by 10mg per day (40mg - 30mg - 20mg - 10mg - 0mg) along with thyamine and strong vit B complex.
>Might have had a seizure on the 12th, was lying back in bed, seemed to fall asleep then woke up with foam all around my mouth, down my throat and onto the bed. I'm also prescribed 70mg methadone/day, have been prescribed methadone for years now. It was one of the reasons I bothered going to a hospital, in case of heart arrythmia due to benzo/alcohol WD
>Was also peeing out what seemed to be a bright red dye, urine seemed to be a normal colour though it was staining the toilet bowl red, scrubbing did nothing so it had to be bleached out. Figured it was a metabolic dye of some sort and nothing to worry about.
>Haven't been able to get out of bed (other than to walk 1/3 mile downhill to pick up my methadone every day except for sundays. I'm still getting a taxi back up to my house then going straight to bed.
>Have had pains in my lower back, right about where my kidneys are
>I currently seem to have a decreased level of consciousness as well as retrograde amnesia going back about two years, it's like my memory has simply been erased except for small things that come to me in flashes. As well as that I'm having trouble forming new memories.
>I feel extremely fatigued, can barely get up a flight of stairs without feeling like I'm about to pass out, I'm sleeping for 12+ hours per day.
>My right eye is noticibly blurry, especially my peripheral vision. if I look at a bright light with it, or a computer screen the light forms a blurry halo around the edges. This isn't happening with my left eye.
>I'm urinating _extremely_ frequently, up to 4 times an hour at some points; I wake up at least 6 times at night to pee.
>I'm having involuntary spasms
>I have severe anxiety, though this might be due to benzo/alcohol withdrawal

I've tried looking this up online but I'm getting results like MS, brain tumour, Korsakoff syndrome and type-2 diabetes. These all seem _extremely_ unlikely as well as quite serious.
The only drugs which I frequently take are methadone (70mg/day) and promethazine (50mg/night), I IV Heroin once or twice a week too and infrequently take most psychedelics and dissociates though I take stimulants extremely rarely. I've not drank or taken benzos since the 10th Jan.

Anyone here a medical practitioner? Able to offer any insight? I plan on seeing my GP, which will take a while (weeks probably) though will be free of charge (NHS); I'll see if I can speak to my methadone-prescribing doctor next time I pick up my script; though methadone docs spec in psychiatry and I only usually see my doc during medical reviews (every 3-6 months) for 20 minutes at most, the rest of the time everything is managed by a key-worker who is a nurse.
Pic unrelated
>>
breakabond - Thu, 09 Feb 2017 14:17:15 EST ELzDWMRI No.54749 Reply
That's scary. Maybe an MRI will reveal something.
>>
Walter Chemmerhall - Mon, 13 Feb 2017 15:58:31 EST pLKfF7id No.54753 Reply
1487019511584.png -(1484019B / 1.42MB, 1208x1061) Thumbnail displayed, click image for full size.
>>54747
It sounds like youve been putty heavy stresses and damages to your body which your healing factor couldnt keep up with. I dont know your genetics but it would be useful to know if your relatives have any health problems. You should taper off the benzos and taper off the booze sharply. Your bored and miserable without direction so perhaps a church or guidance would change your behavior. Methadone is also throwing a wrench into your system which has a dominoe effect. Its pretty likley your family upbringing wasnt that good and your friends are probably as shady as you sound to be. Benzos are bad for memories. Anyways i wonder if this helps. Tldr quit doing drugs or just smoke pot and change friends.
>>
Edward Pannerstet - Thu, 16 Feb 2017 05:24:24 EST c8PxTNQj No.54754 Reply
Most of the symptoms you listed are typical of alcohol/benzo w/d (especially the neurological shit - it's a bitch), but the discolored urine and lower back/potential kidney pain may suggest some moderate level of https://en.wikipedia.org/wiki/Rhabdomyolysis , possibly stemming from the seizures (as well as the general hell this type of w/d puts your body through).

It might be a good idea to get it checked out (it can be diagnosed or ruled out via a blood test and a urine test). While it wouldn't be as severe a case as some of the more dramatic effects listed under that link (you'd be dead, so don't freak), I'd still recommend doing what you can to minimize any potential damage to your kidneys (even if it doesn't turn out to be rhabdo).

>Most people who have sustained kidney impairment due to rhabdomyolysis fully recover their kidney function.

In the meantime, stay well hydrated, and perhaps take a screencap of your OP to look at if you're ever considering picking that shit back up again. Do note that alcohol and benzo withdrawal has the potential to outright kill you in and of itself, and gets worse each time you go through it.

Disclaimer: I am not a medical practitioner.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.